# SDR FDEA201706061581

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 55,323 hours, 19,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3151
- Condition: Gouged
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED DENT IN SKIN BS 1540 - 1560,  3 INCHES BELOW STRINGER 3L TO 5 INCHES ABOVE STRINGER 4L.  FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLE IAW SRM 530-00-01-2R REPAIR 16.
